HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >

Vol. 9 no. 3 : [3]

Collection home page

Showing results 1 to 3 of 3
Export metadata:
TypeAuthor(s)TitleOther TitlesCitationCitation(alt)Issue Date
bulletin (article)Inagaki, TakeshiQUELQUES PROPRIÉTÉS DES ESPACES ABSTRAITS-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1940
bulletin (article)Kawaguchi, AkitsuguDIE DIFFERENTIALGEOMETRIE HÖHERER ORDNUNG II. ÜBER DIE $e$ -DIMENSIONALEN METRISCHEN RÄUME MIT VOM $m$ -DIMENSIONALEN FLÄCHENELEMENT ABHÄNGIGEM ZUSAMMENHANG-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1940
bulletin (article)Michihiro, SatoshiA REMARK TO A COVARIANT DIFFERENTIATION PROCESS-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1940
Showing results 1 to 3 of 3

 

Feedback - Hokkaido University